# SDR SWAA2022081022000

- Difficulty date: June 23, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A812210
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR CUTOUT SUB-THRESHOLD WEB IS CORRODED FROM STA 440+8 TO STA 480+5; RBL 27.5 TO RBL 29; WL 156.5 / [01] PARTIAL ON STEP 1. ENTERED MEASUREMENTS.;[02] PARTIAL ON STEP 2.;[03] PARTIAL ON STEP 3.;[04] PARTIAL ON STEP 4.;[05] VERIFIED COMPLETE STEPS 2;3 AND 4; VERIFIED MEASUREMENT FIELD;[06] APPLIED CHEMICAL CONVERSION COATING IN REWORKED AREAS AT THRESHOLD WEB FCB IAW SRM 51-20-01 REQUEST OK TO PRIMER.;[07] VERIFIED CORRECTIVE ACTION ITEM 6.;[08] STEP 1 COMPLETE. FAULT TTG8Q00D5ZQW COMPLETED.;[09] VERIFIED CORRECTIVE ACTION #8
